# SDR HAIHEEA9683

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4020936903
- Condition: Failed
- Location: Copilot Gyro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT 3 AXIS GYRO INDICATOR COMPASS WILL NOT ERECT.
